MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number VH-3000
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
An elderly male patient with history of chronic obstructive pulmonary disease (copd), hypertension (htn), and peripheral vascular disease (pvd) presents with non-st-elevation myocardial infarction (stemi).He went to operating room for coronary artery bypass grafting (cabg) x 3, maze and atrial appendage clip.During the harvest of vessel in the right leg, "a part of the rubber tip of the hemopro broke off while inside of the patient's right leg.Caregiver was able to remove the broken piece intact from the patient's leg without an extra incision.".

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key9505190
Report Number9505190
Device Sequence Number19318359
Product Code GEI
UDI-Device Identifier00607567700345
UDI-Public(01)00607567700345(17)200925(10)25148209
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/11/2019
Report Date (Section F) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-3000
Device Catalogue NumberVH-3000
Device Lot Number25148209
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2019
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/20/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight74
Date Report Sent to FDA12/11/2019